Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Weakness, no confusion or disorientation, taking Lipitor

Yesterday at about 3 PM I suddenly was struck by a wave of weakness, it began in my torso, and propagated out to my arms (mostly) and slightly to my legs. There was no pain, an no confusion or disorientation. The wave would strike ever 10-30 minutes, at varying strengths, and was ongoing from 3 until Midnight, where it seemed to subside. This morning I was feeling ok, until I sat down at work again and was struck by another set of waves. I am 30 years old, 280 pounds, 6 feet tall, caucasian male. I was on day 5 of a 20 mg Lipitor series.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello and thanks for writing in
As per the symptoms you have explained you must investigated for Cervical Spodylosis and Arteriosclerotic vascular disease. It might be an attacks of TIA in which blood supply to the brain reduces for and interval and than restores again. Lipitor has a side effects on liver function it does not cause any weakness.
Consult your physician and get your X-ray C spine and color Doppler of carotid arteries done. This help you to rule the disease.
Hope I have answered your question.
Best Wishes
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor